Aa
A
A
Close
Blank
Avatar universal
seroquel problems and diabetes
what happens if you continue to take seroquel after being diagnosed with diabetes?
Cancel
2 Answers
2 Answers
Page 1 of 1
Avatar universal
Since  seroquel  can cause high BG you sure your diabetic and not as a result of seroquel raising your BG?

Go to Google and put seroquel  into the serch field.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Business woman1
I wouldn't take serequel personally if I were diabetic.  it has a high risk of high blood glucose.  I haven't taken it since I have been diagnosed.  I think this is what has lead me to getting diabetes in the first place.
Comment
Cancel
Business woman1
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
296076 tn?1371338074
Blank
melimeli commented on renae176's status
9 hrs ago
1236893 tn?1408490528
Blank
Listeria Risk Triggers Huge Frozen ...
11 hrs ago by gymdandee
296076 tn?1371338074
Blank
melimeli commented on mhv's status
12 hrs ago
Diabetes - Type 2 Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Diabetes Answerers
Avatar m tn
Blank
diabetes86
MA
144586 tn?1284669764
Blank
caregiver222